Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 241898, 9 pages
http://dx.doi.org/10.1155/2010/241898
Research Article

A Bäcklund Transformation for the Burgers Hierarchy

School of Mathematical Sciences, Yangzhou University, Yangzhou 225002, China

Received 19 October 2009; Revised 2 February 2010; Accepted 14 March 2010

Academic Editor: John Mallet-Paret

Copyright © 2010 Xifang Cao and Chuanyou Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. J. Olver, “Evolution equations possessing infinitely many symmetries,” Journal of Mathematical Physics, vol. 18, no. 6, pp. 1212–1215, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. V. Choodnovsky and G. V. Choodnovsky, “Pole expansions of nonlinear partial differential equations,” Nuovo Cimento B, vol. 40, no. 2, pp. 339–353, 1977. View at Publisher · View at Google Scholar · View at MathSciNet
  3. E. Taflin, “Analytic linearization, Hamiltonian formalism, and infinite sequences of constants of motion for the Burgers equation,” Physical Review Letters, vol. 47, no. 20, pp. 1425–1428, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  4. H. Tasso, “Hamiltonian formulation of odd Burgers hierarchy,” Journal of Physics A, vol. 29, no. 23, pp. 7779–7784, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. B. Talukdar, S. Ghosh, and U. Das, “Inverse variational problem and canonical structure of Burgers equations,” Journal of Mathematical Physics, vol. 46, no. 4, Article ID 043506, p. 8, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Pickering, “The Weiss-Tabor-Carnevale Painlevé test and Burgers' hierarchy,” Journal of Mathematical Physics, vol. 35, no. 2, pp. 821–833, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. Rogers and W. F. Shadwick, Bäcklund Transformations and Their Applications, vol. 161 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1982. View at MathSciNet
  8. H. D. Wahlquist and F. B. Estabrook, “Bäcklund transformation for solutions of the Korteweg-de Vries equation,” Physical Review Letters, vol. 31, pp. 1386–1390, 1973. View at Publisher · View at Google Scholar · View at MathSciNet
  9. G. L. Lamb Jr., “Bäcklund transformations for certain nonlinear evolution equations,” Journal of Mathematical Physics, vol. 15, pp. 2157–2165, 1974. View at Publisher · View at Google Scholar · View at MathSciNet
  10. Z.-S. Lü, “An explicit Bäcklund transformation of Burgers equation with applications,” Communications in Theoretical Physics, vol. 44, no. 6, pp. 987–989, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  11. W.-P. Hong, “On Bäcklund transformation for a generalized Burgers equation and solitonic solutions,” Physics Letters A, vol. 268, no. 1-2, pp. 81–84, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. Conte, M. Musette, and A. M. Grundland, “Bäcklund transformation of partial differential equations from the Painlevé-Gambier classification. II. Tzitzéica equation,” Journal of Mathematical Physics, vol. 40, no. 4, pp. 2092–2106, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. M. Grundland and D. Levi, “On higher-order Riccati equations as Bäcklund transformations,” Journal of Physics A, vol. 32, no. 21, pp. 3931–3937, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. Levi, “Toward a unification of the various techniques used to integrate nonlinear partial differential equations: Bäcklund and Darboux transformations vs. dressing method,” Reports on Mathematical Physics, vol. 23, no. 1, pp. 41–56, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. H. Wu, “On Bäcklund transformations for nonlinear partial differential equations,” Journal of Mathematical Analysis and Applications, vol. 192, no. 1, pp. 151–179, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet